# SDR ASAA0180006

- Difficulty date: January 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING LINE CHECK, TAILCONE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  BURNISHED CONNECTION TO RESTORE ELECTRICAL GROUND.  LIGHT THEN OPERATED PROPERLY.  (M)
